# SDR SWIA2024012219

- Difficulty date: December 19, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL STOP NOTED ON RHS FIXED LEADING EDGE TRACK 2-3 ON OUTBD RIB COMPLY WITH MHIRJ REO 670-57-41-519    (C-CHECK RO 1/19/2024)   REPAIRED NOTED DAMAGE ON RHS FIXED LEADING EDGE TRACK 2-3 ON OUTBD RIB, CUT OUT DAMAGED AREA, NDT INSPECTED NO DEFECTS NOTED, INSTALLED REPAIR, APPLIED FINISH, COMPLIED WITH MHIRJ REO 670-57-41-519 REV -A DATED 2024-01-05 COMPLIED WITH SKYWEST  M-337 FORM AND SKYWEST CARD # 51-900-1002-SKY, FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD.
